Flushing

Questions and answers on "Flushing"

i have a pulse of 90 bpm in normal resting condition. as soon as i walk or do anything physical it feels like my heart is racing, like ive run at...

doctor1 MD

Hello, I understand how you are feeling, but there is no cause for alarm.
Having a pulse of 90 bpm is normal. Normal pulse rate is between 60-100...

Read Full Thread   Ask a Doctor Now

what would cause, for the first time, a sudden flushing red face and hands?

doctor1 MD

Hello,
Thanks for writing to us.
Flushing is mainly caused due to dilatation of cutaneous vessels.
Sudden facial flushing can be caused by any of...

Read Full Thread   Ask a Doctor Now

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may...

doctor1 MD

Hello,

Skin reactions, such as a rash, itching or increased sensitivity of your skin to sunlight or UV light are quite common with Tetracycline....

Read Full Thread   Ask a Doctor Now

Recent questions on  Flushing

doctor1 MD

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I...

doctor1 MD

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may...

doctor1 MD

Hi I m 22 years old...ive was on vancomycin for a month due to a mrsa infection in my blood..i got of vanco 6 days ago and picc line removed 7 days...

doctor1 MD

I ve been experiencing a headache for a number of days now. Along with palpitations & elevated blood pressure,Bulging veins, faster than normal...

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed,...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Disease & Conditions
Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics